# SDR DXTA200803053

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 7,084 hours, 5,534 cycles
- Engine: Pwc PW545B
- System (JASC): 5797 · Wing System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF WARNING AND HORN , CAME ON AFTER JUST PASSING  70 KNTS.  C/W FUNCTIONAL CHECK OF THE NO TAKEOFF SYSTEM.  NO FAULTS FOUND.  INSPECTED SPEEDBRAKE STOW SWITCHES & CONNCETORS.  FOUND LT STOW SWITCH CONNECTOR IN SPEEDBRAKE COVE FULL OF WATER.  CLEANED CONNECTOR  & RECONNECTED.  SATISFACTORY OPS  & FUNCTIONAL CHECK OF SPEEDBRAKE & NO TAKE OFF SYSTEM IAW MM 27-61-00.
